2 doctors weighed in:

I took a magnesium oxide pill yesterday 400mg and it was very difficult to swallow now a day later I still feel ike its stuck right in the middleof my throat will it eventually dissolve its very uncomfortable?

2 doctors weighed in
Dr. Malaika Witter Hewitt
ENT - Head & Neck Surgery

In brief: Yes

The pill will eventually pass, and you can help it move into the esophagus by eating something like bread.
If that doesn't work then just give it another day. If the sensation persists, you should see an otolaryngologist for an evaluation.

In brief: Yes

The pill will eventually pass, and you can help it move into the esophagus by eating something like bread.
If that doesn't work then just give it another day. If the sensation persists, you should see an otolaryngologist for an evaluation.
Dr. Malaika Witter Hewitt
Dr. Malaika Witter Hewitt
Thank
Dr. Robert Greer
Family Medicine

In brief: Ouch!

This may be a problem.Try milk (the fats may help lubricate and reduce irritation.
Do you really need mg oxide supplements?

In brief: Ouch!

This may be a problem.Try milk (the fats may help lubricate and reduce irritation.
Do you really need mg oxide supplements?
Dr. Robert Greer
Dr. Robert Greer
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors